# SDR CALA2025063006056

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y-765 SEAT TRACK FR 36-42 FOUND OUT OF LIMITS AND REQUIRES REPLA CEMENT.  R & R CABIN SEAT TRACK Y-765 FR 36-42 IAW A319 SRM 51-42 -11/001.
